Affordable Access

Publisher Website

Some results on controllability of a nonlinear degenerate parabolic system by bilinear control

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
326
Issue
2
Identifiers
DOI: 10.1016/j.jmaa.2006.03.079
Keywords
  • Degenerate Parabolic System
  • Bilinear Control
  • Non-Controllability
  • Approximate Controllability
  • Exact Null Controllability

Abstract

Abstract In this paper, we discuss the controllability of a nonlinear degenerate parabolic system with bilinear control. Based on the shrinking property of the solutions, we prove that the system is not globally approximately controllable. Furthermore, we give an approximate null controllability result. We also prove that the system is not globally exactly null controllable by a comparison principle.

There are no comments yet on this publication. Be the first to share your thoughts.